# SDR USAA070154

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 50,025 hours, 50,025 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 312 LBL 8-0, AROUND NUT PLATES ON FLOORBEAM HAS CORROSION.  REMOVED T-CUP, PICKED UP HOLES, TREATED, PRIMED, INSTALLED NUT PLATES PER SRM 53-10-51; CORR TASK C53, DEFECT SIZE: .5 INCH
